# SDR FDEA201703251064

- Difficulty date: March 25, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 85,235 hours, 27,890 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29279
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB P/N ARB2927-9 IS GOUGED IN SEVERAL AREAS BY FASTENER HOLES. REPLACED RIB REF SRM 51-35-01 AND EA 8-5710-T0332275 PART 1.
